# SDR CALA2025102210403

- Difficulty date: October 22, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N72405
- Make and model: Boeing 737924
- Aircraft serial: 30122
- Aircraft time: 67,140 hours, 28,145 cycles
- System (JASC): 3810 · Potable Water System
- Part: Potable Water
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WATER HAS STRONG  CHEMICAL SMELL AND TASTE REF FIM 38-10 TASK 810 DUMPED AND FLUSHED POTABLE WATER. SMELL IS NO LONGER. ACFT OK FOR SERVICE
